# SDR UIEA2025090501162

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 131,230 hours, 22,242 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Torn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD L/E UPPER (ILES550-ILES630) PANEL FOUND TORN.   PERFORMED TIME LIMITED COMPOSITE REPAIR IAW EA-4457A244, PART 1, REV 0.  NO FURTHER DEFECTS NOTED.
